# SDR BSAASDR0626

- Difficulty date: December 15, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 20,914 hours, 28,714 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: V3101D8
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH 10,000 FT THE CABIN DOOR WARNING LIGHT CAME ON.  CREW FOLLOWED EMERGENCY CHECKLIST PROCEDURES & RETURNED TO THE STATION.  THE MICROSWITCH ON LATCH CAM INSIDE THE DOOR WAS FOUND SLIGHTLY OUT OF ADJUSTMENT DUE TO WEAR & WAS ADJUSTED.  THE DOOR WARNING SYSTEM OPS CK GOOD AFTER ADJUSTMENT.  THE WEAR ONLY MANIFESTED ITSELF AS THE AIRCRAFT WAS PRESSURIZED.
